Jump to content

Painful thoughts - more than just thoughts


LoveandLight
 Share

Recommended Posts

I'm not really looking for advice but just musing here! There is something that makes withdrawal/side effect thoughts 'painful'. When people say they are just thoughts they cannot hurt you, that doesn't seem altogether true. I can detach myself from thoughts some of the time and dismiss them as thoughts but the thoughts that come in a bad wave and have plagued me throughout the yrs on ad's do seem to be painful, excruciating even and I don't seem to be able to distance myself from them at all. Wonder what that's about.

2000 - sertraline for job anxiety low confidence (17 years old) ..which turned the next 16 years into nightmare!

 

On/off sertraline severe withdrawals every time. 2014 - felt better as reduced dose of sertraline no more inner restlessness. Doctor rushed off again. Hit severe withdrawal. Lost the little I had in life. Couldn't get stable again on 12.5mg. Was switched to prozac. Had severe reaction to prozac..came off in November 2015 at 6mg as felt more confused and damaged on it..Even more withdrawal ..rage, depression, dyphoria, near constant suicidal ideation, self harm impulses, doom, concrete block in head, unable to do much of anything with this feeling in head..went back on 6mg of sertraline to see if would alleviate anything. It didn't..reduced from December to June 2016 came off at 2.5mg sertraline as was hospitalised for the severe rage, suicidal impulses, and put on 50mg lofepramine which in 2nd week reduced all symptoms but gave insomnia which still have..psych stopped lofepramine cold turkey..no increased withdrawal symptoms new symptoms from lofepramine except persistant insomnia which has as side effect.

 

Taking Ativan for 8 months for the severe rage self harm impulses 1-3 times a week (mostly 2 times a week) at .5mg. Two months (I'm unsure exactly when the interdose started to happen) ago interdose withdrawal seemed to happen..2 days I think after the Ativan.

 

 

Nightmare that could have been avoided!

Link to comment
Share on other sites

I find that my emotions are much stronger now I'm off meds and in withdrawal.....and when I have strong emotions, I also experience peaks of pain.

I find it's harder to detach myself from the strong recurrent thoughts during a bad wave too. The emotions associated with them are horrible

01/2006 Put on Prozac for anxiety and panic attacks 08/2008 Came off Zoloft after tapering don't remember taper, lost weight, felt like had cold constantly, very panicky, pain everywhere (misdiagnosed fibromyalgia), head funny.05/2010 put back on Zoloft03/2012 came completely off Zoloft followed Dr standard taper- no appetite, lost weight (0.5 stone), flu-like feelings constantly, pain everywhere, head funny, nausea, very panicky, very strong emotions etc Lost 1 stone.04/2013 improving. actually put on some weight and hungry most of the time. Still burning pain joints, stomach upset, headache/feel faint and emotions very strong. Chest very painful too.01/2014 improving still. Gained weight!! Still hungry. Still headache/feel faint and strong emotions and chest/shoulder muscles painful. Periods irregular and very painful. Very tired. Joints burn only if eat refined sugars. Started eating fruits again.03/2014 2 years off. Now intolerances developed to nuts and soya. Permanently hungry, Emotions strong but started healing psychological reasons I was put on antidepressants with therapist. Shoulder pain bad, heady often, very tired.06/2014 flu-like symptoms returned, many intolerances, stomach painful, skin crawling feeling, muscles painful, very emotional. :-((

09/2016 over 4.5 years off, no real changes in symptoms, still much pain, headiness, heart weird, digestion bad, hormones unbalanced, nausea yet very hungry, tired, flu like symptoms etc etc.

<p>taking - vit C, probiotics and digestive enzymesI have Aspergers Syndrome.

Link to comment
Share on other sites

I have a physical reaction to them even when I know they are irrational. It's like two people in me. But the one who ruminates takes over my body and my chest tightens and burns and my body stays tense, even when I know the thoughts as not sound.

2005-Zoloft bad reaction.....2006-Lexepro......2012-Upped Lexepro.......2013-Upped Lexepro......2/2014- Attempted Taper Lexepro...2/2014- Updosed Lexepro.......3/2014-Ativan.....5/2014- CT switch from Lexpro to Effexor.....

5/2014-7/2014-Tapered Ativan from 1mg to .25mg.....6/2014-Bad reaction to Effexor........7/2014- Rapid taper Effexor every other day......7/5/2014- Off Effexor.......7/2014-12/2014 - Ativan .25mg.......12/25/2014 -Taper Ativan by 4% due to paradoxical reaction .24mg...11/18/2015-Taper Ativan 1% CURRENTLY ON: .2376mg Ativan taken in 6 .0396mg doses.

Link to comment
Share on other sites

That's what I felt like today totally - two people in me, although it is just recently that I've realised this is not me!

2000 - sertraline for job anxiety low confidence (17 years old) ..which turned the next 16 years into nightmare!

 

On/off sertraline severe withdrawals every time. 2014 - felt better as reduced dose of sertraline no more inner restlessness. Doctor rushed off again. Hit severe withdrawal. Lost the little I had in life. Couldn't get stable again on 12.5mg. Was switched to prozac. Had severe reaction to prozac..came off in November 2015 at 6mg as felt more confused and damaged on it..Even more withdrawal ..rage, depression, dyphoria, near constant suicidal ideation, self harm impulses, doom, concrete block in head, unable to do much of anything with this feeling in head..went back on 6mg of sertraline to see if would alleviate anything. It didn't..reduced from December to June 2016 came off at 2.5mg sertraline as was hospitalised for the severe rage, suicidal impulses, and put on 50mg lofepramine which in 2nd week reduced all symptoms but gave insomnia which still have..psych stopped lofepramine cold turkey..no increased withdrawal symptoms new symptoms from lofepramine except persistant insomnia which has as side effect.

 

Taking Ativan for 8 months for the severe rage self harm impulses 1-3 times a week (mostly 2 times a week) at .5mg. Two months (I'm unsure exactly when the interdose started to happen) ago interdose withdrawal seemed to happen..2 days I think after the Ativan.

 

 

Nightmare that could have been avoided!

Link to comment
Share on other sites

The distressed angry suicidal one :)

2000 - sertraline for job anxiety low confidence (17 years old) ..which turned the next 16 years into nightmare!

 

On/off sertraline severe withdrawals every time. 2014 - felt better as reduced dose of sertraline no more inner restlessness. Doctor rushed off again. Hit severe withdrawal. Lost the little I had in life. Couldn't get stable again on 12.5mg. Was switched to prozac. Had severe reaction to prozac..came off in November 2015 at 6mg as felt more confused and damaged on it..Even more withdrawal ..rage, depression, dyphoria, near constant suicidal ideation, self harm impulses, doom, concrete block in head, unable to do much of anything with this feeling in head..went back on 6mg of sertraline to see if would alleviate anything. It didn't..reduced from December to June 2016 came off at 2.5mg sertraline as was hospitalised for the severe rage, suicidal impulses, and put on 50mg lofepramine which in 2nd week reduced all symptoms but gave insomnia which still have..psych stopped lofepramine cold turkey..no increased withdrawal symptoms new symptoms from lofepramine except persistant insomnia which has as side effect.

 

Taking Ativan for 8 months for the severe rage self harm impulses 1-3 times a week (mostly 2 times a week) at .5mg. Two months (I'm unsure exactly when the interdose started to happen) ago interdose withdrawal seemed to happen..2 days I think after the Ativan.

 

 

Nightmare that could have been avoided!

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy